I'm concerned because over the past 6 months I have had ongoing problems with what started as floaters in my vision which progressed to a slight feeling of numbness in my left calf, along with muscle twitches throughout my body. The symptoms seemed to intensify. I now have a burning sensation in my legs and left arm, as well as a feeling of vibration in my feet. I have had MRI's of my brain which revealed what the doc's thought were congenital cysts in the thalamus. MRI of the T spine was normal, and C-spine also showed one cyst that does not appear to be malignant or putting any pressure on the nerve. Extensive bloodwork revealed a TSH of 6.1, which is a little high but not excessive, per the lab's ref. range. My question is, has anyone experienced these symptoms, and could all of this possibly be to a slightly elevated TSH, or a mild form of hypothyroidism? I should also mention that recently these symptoms have caused me to experience some anxiety, depression, urninary frequency, and I have also noticed that some of my hair is falling out around my hair line. Oh, also, my eyes feel dry and irritated. I should mention that I am a 27 year old male. Please Help!
New AACE guidelines for TSH is 0.3-3.0. Your results are high.
Did your physican also check your free t-3 & free t-4? They will reveal where your blood thyroid levels are. I have many of your symptoms. I am suffering from thyroid disease & B-12 defiency which causes most of my numbness. If your B-12 level hasn't been checked you may benefit getting that checked too.
God Bless, Jean
Sorry, not all of the symptoms were listed. I need to mention that my feet burn, I have difficulty concentrating, I get dizzy from time to time, and my short term memory is not what it used to be. If anyone has any info, please share it with me as it would be greatly appreciated.
TSH of 6.1 is high and with that reading you will be experiencing most of those symptoms. At TSH of 6.2 I was told I was "borderline" and ignored for another 6 years. Don't let that happen to you. Sounds like you need meds asap.
Did doc check to see if you have antibodies?
Check out the hypothyroidism sites and you will see many of your symptoms listed. I get floaters, muscle twitches, anxiety, depression, hair loss, vertigo, brain fog, insomnia to name but a few! The depression, anxxiety, vertigo, brain fog, insomnia and headaches all abated or went completely with medication.
Again I apologize for updating my own posts, but I feel it necessary to state that I do not get the numbness all of the time. Some partial numbness, a lot of burning, some muscle twitching, usually at rest. I should also say that my Neurologist said my exam was normal aside from the MRI findings which do not suggest MS? I'm confused because I have never felt this sluggish and had so many symptoms in my life.
Thanks for your post. I'm having a free T4 test done tomorrow, and that is why they did not want to treat me with medications prior to that test, as I think they believe the results will be skewed. I had a B12 test done with my initial testing and was told all was normal in that area.
Listen there is a very good forum that is a big help to you both it is About.com Thyroid Disease Forum so many people have alot of what you are talking about. If you have any trouble finding it please feel free to email me at ***@**** and I will get you the exact site. Good luck. I am also sick getting ready to post on here also. Linda
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.